EconPapers    
Economics at your fingertips  
 

Hierarchical Fixed Point Problems in Uniformly Smooth Banach Spaces

Lu-Chuan Ceng, Ching-Feng Wen and Chin-Tzong Pang

Abstract and Applied Analysis, 2014, vol. 2014, 1-15

Abstract:

We propose some relaxed implicit and explicit viscosity approximation methods for hierarchical fixed point problems for a countable family of nonexpansive mappings in uniformly smooth Banach spaces. These relaxed viscosity approximation methods are based on the well-known viscosity approximation method and hybrid steepest-descent method. We obtain some strong convergence theorems under mild conditions.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/173461.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/173461.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:173461

DOI: 10.1155/2014/173461

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:173461